Amine El Sahili, Hamamache Kheddouci, Mekkia kouider, Maidoun Mortada, The b-chromatic Number and f-chromatic Vertex Number of Regular Graphs, Discrete Applied Mathematics 179 (2014), pp. 79-85.
Maidoun Mortada, Amine El Sahili, Mekkia Kouider, On the b-chromatic Number of Regular Bounded Graphs, Discrete Applied Mathematics 193 (2015), pp. 174-179.
Maidoun Mortada, Amine El Sahili, Mouhamad El Joubbeh, About paths with three blocks, Australasian journal of combinatorics volume 80 (2021), pp. 99-105.
Maidoun Mortada, Sara Nasser, Hamamache Kheddouci , Labeled Packing of a Non Star Tree into its Sixth Power, submitted to the Electronic Journal of Combinatorics.
Maidoun Mortada, Amine El Sahili, Zahraa Mohsen, Paths with three blocks in digraphs, submitted to the journal of Discrete Applied Mathematics.
Batoul Tarhini, Maidoun Mortada, On paths with three blocks P(k,1,l), submitted to the journal of Discrete Applied Mathematics.
Maidoun Mortada, Sara Nasser, Hamamache Kheddouci, Packing Two Copies of a Tree into its Fourth Power by a Fixed Point Free Permutation, submitted to BIMS.